Czechoslovak Mathematical Journal, Vol. 71, No. 1, pp. 1-19, 2021


Reducing subspaces of Toeplitz operators on Dirichlet type spaces of the bidisk

Hongzhao Lin, Zhongming Teng

Received March 16, 2019.   Published online September 29, 2020.

Abstract:  The reducing subspaces of Toeplitz operators $T_{z_1^N\bar{z}_2^M}$ on Dirichlet type spaces of the ${\mathcal{D}}_\alpha({\mathbb{D}}^2)$ are described, which extends the results for the corresponding operators on Bergman spaces of the bidisk.
Keywords:  reducing subspace; Toeplitz operator; Dirichlet type space; bidisk
Classification MSC:  47B35
DOI:  10.21136/CMJ.2020.0113-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] M. Albaseer, Y. Lu, Y. Shi: Reducing subspaces for a class of Toeplitz operators on the Bergman space of the bidisk. Bull. Korean Math. Soc. 52 (2015), 1649-1660. DOI 10.4134/BKMS.2015.52.5.1649 | MR 3406026 | Zbl 1336.47030
[2] J. Deng, Y. Lu, Y. Shi: Reducing subspaces for a class of non-analytic Toeplitz operators on the bidisk. J. Math. Anal. Appl. 445 (2017), 784-796. DOI 10.1016/j.jmaa.2016.08.012 | MR 3543794 | Zbl 1358.47018
[3] C. Gu: Reducing subspaces of non-analytic Toeplitz operators on the weighted Hardy and Dirichlet spaces of the bidisk. J. Math. Anal. Appl. 459 (2018), 980-996. DOI 10.1016/j.jmaa.2017.11.004 | MR 3732567 | Zbl 06817611
[4] K. Guo, H. Huang: On multiplication operators on the Bergman space: Similarity, unitary equivalence and reducing subspaces. J. Oper. Theory 65 (2011), 355-378. MR 2785849 | Zbl 1222.47040
[5] K. Guo, S. Sun, D. Zheng, C. Zhong: Multiplication operators on the Bergman space via the Hardy space of the bidisk. J. Reine Angew. Math. 628 (2009), 129-168. DOI 10.1515/CRELLE.2009.021 | MR 2503238 | Zbl 1216.47055
[6] D. Jupiter, D. Redett: Multipliers on Dirichlet type spaces. Acta Sci. Math. 72 (2006), 179-203. MR 2249487 | Zbl 1174.46320
[7] H. Lin: Reducing subspaces of Toeplitz operators on the Dirichlet type spaces of the bidisk. Turk. J. Math. 42 (2018), 227-242. DOI 10.3906/mat-1603-134 | MR 3762760 | Zbl 1424.47069
[8] Y. Lu, X. Zhou: Invariant subspaces and reducing subspaces of weighted Bergman space over bidisk. J. Math. Soc. Japan 62 (2010), 745-765. DOI 10.2969/jmsj/06230745 | MR 2648061 | Zbl 1202.47008
[9] Y. Shi, Y. Lu: Reducing subspaces for Toeplitz operators on the polydisk. Bull. Korean Math. Soc. 50 (2013), 687-696. DOI 10.4134/BKMS.2013.50.2.687 | MR 3137713 | Zbl 1280.47039
[10] M. Stessin, K. Zhu: Reducing subspaces of weighted shift operators. Proc. Am. Math. Soc. 130 (2002), 2631-2639. DOI 10.1090/S0002-9939-02-06382-7 | MR 1900871 | Zbl 1035.47015
[11] X. Zhou, Y. Shi, Y. Lu: Invariant subspaces and reducing subspaces of weighted Bergman space over polydisc. Sci. Sin., Math. 41 (2011), 427-438. DOI 10.1360/012010-627
[12] K. Zhu: Reducing subspaces for a class of multiplication operators. J. Lond. Math. Soc., II. Ser. 62 (2000), 553-568. DOI 10.1112/S0024610700001198 | MR 1783644 | Zbl 1158.47309

Affiliations:   Hongzhao Lin (corresponding author), Zhongming Teng, College of Computer and Information Sciences, Fujian Agriculture and Forestry University, Fujian 350002, P. R. China, e-mail: hzl_076@163.com, peter979@163.com


 
PDF available at: